Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Higher products


Author: David Kraines
Journal: Bull. Amer. Math. Soc. 72 (1966), 128-131
DOI: https://doi.org/10.1090/S0002-9904-1966-11451-9
MathSciNet review: 0210119
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Hirsch, Quelques propriétés des produits de Steenrod, C. R. Acad. Sci. Paris 241 (1955), 923-925. MR 73182
  • 2. W. S. Massey, Some higher order cohomology operations. Symposium internacional de topología algebraica [International symposium on algebraic topology], pp. 145-154, Universidad Nacional Autónama de México and UNESCO, Mexico City, 1958. MR 98366
  • 3. N. E. Steenrod, Products of cocycles and extensions of mappings, Ann. of Math. 48(1947), 290-316. MR 22071
  • 4. H. Uehara and W. S. Massey, The Jacobi identity for Whitehead products, Algebraic geometry and topology. A symposium in honor of S. Lefschetz, pp. 361-377, Princeton Univ. Press, Princeton, N. J., 1957. MR 91473


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11451-9

American Mathematical Society